Helped Over 500,000 patients with 98%+ satisfaction.

Connect & Get Personalized 1-to-1 Answers from Expert Doctors

DoctorSpring > Question Home

Vertigo, fatigue due to traveling job. Treatment?

Resolved Question:

My age is 23 years.

I am a sales person and I have a field job which requires lot of travelling. I am in this job for about 1 year 6 months. Initially when I started my job I felt a lot fatigued. Though the situation is better now but still I feel a lot of fatigue on dialy basis. I sleep daily for about 8 hrs minimum but still find lack of Energy and sleepy feeling at this young age.

Some other things I have noticed are:-

1) Lately I have observed that once while watching a movie at a sensitive scene including medical procedure, I felt spasm of vertigo which I have never experienced before. Everything became hazy I was not able to view things clearly for next 2-3 minutes.
2) Similarly once i had cut my finger with a blade. The sense of blood made me go dizzy and felt as if I am going to fall down (vertigo).

I wasnt having these symptoms earlier. These symptoms have shown up in last 1 or 2 years.

I also have fixed drug reaction, which was detected about 2 years back. I didnt have any problem taking any medicine earlier but suddenly 2 years back I felt red itchy spots over my chest and back upon taking medicine for cold, which progressively turned into black spots. Similar medicine I also used to take earlier but had no such effect. I took consultation from a doctor, who told me there is no particular solution to this problem, I have to note down those medicines which affected me and I have to abstain from taking these medicines.

Since then I rely very less on medicines. Another problem for which I had approached him was for a itchy patch on my groin area as well as on my waist and on my hips. I took the medication after which the patch on my groin is ok now but the patch on my hips and waist is still there it is still itchy. I had to move from my earlier place of living when I joined my job, and didnt took any medication after that fearing Fixed drug reaction.

I would also like to share that I am into masturbation from about last 6 years. I masturbate once in about 3 days. I also have feeling that these symptoms are because of masturbation. I also feel that I have lost my ability to remember things though earlier I used to be very good in remembering things. It is very difficult to read and comprehend things and also to remember them while there was no such problem when I was in school or even during initial years of college.

Category: Dermatologist

Ask Your Own Question

Category: Cosmetic and Plastic Surgeon
 19 Doctors Online

Hello,
Thank you for your medical query at DoctorSpring.com
I understand your concern.
These patches or spots do not seem related to masturbation. However, I will request you to upload the images of these patches/spots for our dermatologist to review?
Once you do, it will be forwarded to the concerned specialist.
Regards,
InHouse Physician.


Patient replied :

Thanks. I would work on medications told by you. For other queries can you please refer it to physician onsite
Can you also tell me to how can I reduce these black marks formed due to lesion


Hello
Thanks for posting your query.
I can understand your concern.
I will be able to address your skin related issues but your concerns sbout vertigo, fatigue and difficulty to remember things it would be best to consult a physician.
the lesion on your waist seems to be fungal infection called tinea corporis. I would recommend application of lamisil cream on it twice a day for 3 weeks. in case of itching you can take tab. allegra 180 mg once a day.
Regarding fixed drug reaction, your doctor is absolutely right. There is no treatment for it. The best way is to note down the medications that caused the problem and avoid taking them.
Hope I have been able to give you useful information.
Please let me know if you have any queries.
Take care


Patient replied :

But these symptoms werenot observed any time earlier. How can suddenly one have vasovagal attacks.
Betahistine is to be taken after attacks or on general basis.
any expert comments on memory.


Hello,
Thank you for your query.
Regarding your vertigo, it seems to be triggered by anything medical such as a medical procedure, or the site of surgeries or blood. Some people can't handle medical procedures, have typical vasovagal attacks during such exposure, but that gradually goes away. So, please do not worry. If the vertigo persists, you can take Betahistine SOS as required.
Regards.

Hello,
Vasovagal attacks are induced by triggers such as sight of blood and they can start ay any age. Avoidance of such factors is best treatment for you. Have you recently started any medications such as antihypertensive drugs?
Thanks


Dr. Kruti Jobanputra Banodkar
Category: Cosmetic and Plastic Surgeon
Experience: 
Diploma in Dermatology - Royal College Of Physicians & Surgeons Of Glasgow, UK , 2010
Residency - DNB, Dermatology -  K.J Somaiya Hospital, Mumbai, 2009
Medical School & Internship - MBBS - Dr. D . Y . Patil Medical College, Mumbai, 2004
Dr. Kruti Jobanputra Banodkar and 4 other Medical Specialists are ready to help you

Users who read this, also read:

Make informed and better medical decisions.

Join the 500,000 people who found a smarter, quicker way to get Answers, Recommendations & Expert Opinions.

Expert Doctors at fingertips

Recommendation on next step. Second-opinion.Multi-specialty.

Save Time

Average time for answers: 6 hours.

Save Money

$35 for typical specialist consult vs. $120 for a local appointment.

Free Follow-ups

Clarify, ask further questions for free in private conversation.

100% Satisfaction

Money back guarantee for the 1st reply. MEDNET Quality Board.

Start My Consultation

CHAT NOW

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in news